# SDR SIMA201811269006

- Difficulty date: September 19, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 43,842 hours, 39,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR EXTERNAL SKIN IS CRACKED NEAR HANDLE-C/A-COMPLETE:REPAIRED BAGGAGE DOOR EXTERNAL SKIN CRACKED NEAR HANDLE IAW ENVOY ERS-EM-52MR-916. SEE TASK AND WIPS FOR DETAILS.
